# SDR DALA2017012300574

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LEFT WING OTBD FLAP, OTBD VANE LOWER SKIN AT 9 INCH AND 38 INCH FROM INBD EDGE.  REPLACED THE VANE IAW SRM 57-03D PAR.11.
